# SDR REXA2013112502187

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 15,122 hours, 9,659 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INFANT LIFE VEST MISSING FROM WARDROBE CLOSET.  INSTALLED THREE VEST PN P0640-101.
